New York, 2007

Hail and Damaging Wind in New York, August 3, 2007

August 3, 2007 · NWS ALY · 16 events in 6 counties and zones

A cold front approaching from the west, along with a hot, moist and unstable air mass in place, led to the development of numerous showers and strong thunderstorms across eastern New York and western New England during the mid to late afternoon hours on Friday August 3rd, into the evening hours. Some thunderstorms became severe during this time period.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

A cold front approaching from the west, along with a hot, moist and unstable air mass in place, led to the development of numerous showers and strong thunderstorms across eastern New York and western New England during the mid to late afternoon hours on Friday August 3rd, into the evening hours. Some thunderstorms became severe during this time period.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Aug 3, 12:45 PM EST, 45 minutes earlier.

Area forecast discussion, Aug 3, 12:45 PM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
145 PM EDT FRI AUG 3 2007

.SYNOPSIS...
A WARM AND VERY HUMID AIR MASS WILL BE OVER EASTERN NEW YORK AND
WESTERN NEW ENGLAND ONE MORE DAY.  A COLD FRONT WILL MOVE SLOWLY
SOUTH AND EAST FROM THE SAINT LAWRENCE RIVER VALLEY DURING THE
AFTERNOON.  SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE
POSSIBLE ALONG...AND AHEAD OF THE COLD FRONT INTO THE EARLY
EVENING.  HIGH PRESSURE WILL BUILD IN FROM THE NORTHERN GREAT LAKES
ON SATURDAY WITH SLIGHTLY COOLER AND DRY AIR FOR SATURDAY.  THE
SURFACE HIGH WILL CONTINUE TO PRODUCE NICE EARLY AUGUST WEATHER INTO
SUNDAY.

&&

.NEAR TERM /UNTIL MIDNIGHT SATURDAY/...
SEVERE THUNDERSTORM WATCH #560 IN EFFECT UNTIL 10 PM FOR ALL
COUNTIES IN THE FORECAST AREA EXCEPT FOR DUTCHESS...BERKSHIRE AND
LITCHFIELD COUNTIES (WHICH MAY GET A WATCH LATER TODAY). IMPRESSIVE
THERMODYNAMICS AHEAD OF AN APPROACHING PRE-FRONTAL TROUGH AND COLD
FRONT. THE KALB 12Z SOUNDING THIS MORNING WAS LOADED WITH MUCAPE
CAPE SITTING AT 2300 J/KG WITH A FORECAST SURFACE CAPE UP TO AROUND
3000 J/KG THIS AFTERNOON. 850-500 MB LAPSE RATE IS STEEP WITH 7.1
C/KM AND THE WET-BULB HEIGHT HAS DROPPED TO 11 KFT. THE WET-BULB
HEIGHT IS EXPECTED TO DROP EVEN  MORE AHEAD OF THE COLD FRONT DOWN
TO 8.5 TO 9 KFT. EVEN THOUGH THE DYNAMICS ALOFT ARE NOT IMPRESSIVE
WITH THE BEST DEEP LAYER SHEAR IS WELL NORTH OF THE REGION HAVE LIFT
AND ABUNDANT INSTABILITY AND MOISTURE TO WORK WITH. CONVECTION
INITIAL POPPING UP IN AREA WHERE HAD CONVECTION THIS MORNING IN
MOHAWK VALLEY...LEFT OVER BOUNDARIES...AND ACROSS HIGHER TERRAIN.
EXPECT CONVECTION TO ORGANIZE IN LINES WITH DAMAGING WINDS AND LARGE
HAIL THE THREATS. PRECIPITABLE WATER OVER 1 1/2 INCHES SO VERY HEAVY
DOWNPOURS WITH STORMS EVEN THOUGH THEY WILL MOVE FAIRLY QUICKLY
PONDING OF WATER ON ROADWAYS EXPECTED IN SOME AREAS.

18Z SOUNDING THIS AFTERNOON.

&&

.SHORT TERM /MIDNIGHT SATURDAY THROUGH SUNDAY/...
THE COLD AIR ADVECTION ASSOCIATED WITH THE FRONTAL PASSAGE DOES NOT
KICK IN UNTIL AFTER 12Z SATURDAY.  A MOIST BOUNDARY LAYER IS LEFT
BEHIND BETWEEN 06Z-12Z WITH A WEAK SFC WIND GRADIENT. WE PLACED SOME
PATCHY FOG IN THE VALLEY LOCATIONS.

SATURDAY INTO SUNDAY...HIGH PRESSURE BUILDS IN FROM THE UPPER GREAT
LAKES REGION ON SATURDAY.  COLD AIR ADVECTION WILL BE ONGOING WITH
H850 TEMPS FALLING TO AROUND 15C BY 18Z AT KALB. LOCATIONS SOUTH AND
EAST SHOULD STILL SEE TEMPS CLOSE TO 90F.  WE WENT 2-3 DEGREES
CLOSER TO THE GFSMOS VALUES. SATURDAY NIGHT...MOSTLY CLEAR AND COOL
CONDITIONS WILL BE ON TAP WITH THE SFC RIDGE BUILDING IN OVER
UPSTATE NY.  HUMIDITY LEVELS SHOULD BE QUITE COMFORTABLE WITH LOWS
IN THE 50S IN THE VALLEYS AND M40S TO L50S IN THE HILLS AND MTNS.
ANOTHER NICE DAY ON SUNDAY WITH THE HIGH SLIDING E/SE OFF THE ERN
NEW ENGLAND COAST.  SOME MID AND HIGH CLOUDS WILL APPROACH LATE IN
THE DAY...AS A WARM FRONT BEGINS TO LIFT N/NE FROM THE UPPER MID
ATLANTIC REGION.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
SUNDAY NIGHT...OVER RUNNING SHOWERS FROM A WEAK BAROCLINIC ZONE
AHEAD OF A WARM FRONT MOVE IN FROM THE SOUTH. THE TIMING VARIES
BETWEEN THE DETERMINISTIC MODELS. WE PLACED A CHANCE OF SHOWERS IN
AFTER MIDNIGHT ACROSS THE REGION. CHANCES OF SHOWERS AND
THUNDERSTORMS WILL CONTINUE ON MONDAY...AS THE WARM FRONT LIFTS
NORTHEAST.  IT APPEARS THE FCST AREA WILL GET INTO A WARM SECTOR
LATE MONDAY INTO TUESDAY. THE TIMING OF A COLD FRONT AND AN
APPROACHING WAVE IS TRICKY TUESDAY INTO WEDNESDAY. IT LOOKS LIKE THE
COLD FRONT WILL TRY TO MOVE ACROSS THE REGION TUESDAY PM INTO THE
EVENING WITH SOME STRONG THUNDERSTORMS POSSIBLE.  WE ARE
HIGHLIGHTED IN THE DAY 4-8 GRAPHIC. CANADIAN HIGH PRESSURE MAY
BRIEFLY BUILD IN BY THE MID WEEK. NO CHANGES WERE MADE BEYOND MONDAY.

&&

.AVIATION  /18Z FRIDAY THROUGH WEDNESDAY/...
SEVERE THUNDERSTORM WATCH #560 IN EFFECT UNTIL 10 PM FOR KGFL AND
KALB. CONVECTION POPPING UP ACROSS FORECAST AREA. MAIN THREAT TO
TAFS SITES WILL BE MID AFTERNOON INTO EARLY EVENING AS PRE-FRONTAL
TROUGH MOVES INTO AREA INTO VERY UNSTABLE AND MOIST AIRMASS. OVERALL
VFR CONDITIONS EXPECTED WITH MVFR TO EVEN IFR EXPECTED WITH
INDIVIDUAL STORMS. DIFFICULT TO TIME STORMS AT SPECIFIC LOCALES SO
HAVE USE VCSH AND CB IN TAFS TO HANDLE. MAJORITY OF CONVECTION WILL
BE WITH PRE-FRONTAL TROUGH WITH CONTINUED BUT LESSER THREAT WITH
ACTUAL FRONTAL BOUNDARY TONIGHT. WINDS FLOW WILL BE LIGHT TONIGHT.
WITH GROUND WET FROM RAINFALL AND DEW POINTS STILL RATHER HIGH IN
THE MID TO UPPER 60S OVERNIGHT EXPECT FOG TO FORM ESPECIALLY AT
FAVORABLE KGFL WHERE IFR CONDITIONS MAY OCCUR. HIGH PRESSURE BUILDS
IN FOR THE WEEKEND WITH DRIER AIR FILTERING IN ON NORTHWESTERLY
FLOW.

OUTLOOK...
SUN...VFR CONDITIONS WITH NO SIGNIFICANT WEATHER EXPECTED AT THIS
TIME.

SUN NIGHT THRU WED...VFR...MVFR POSSIBLE...WITH A CHANCE OF SHOWERS
AND THUNDERSTORMS.

&&

.FIRE WEATHER...
A COLD FRONT WILL APPROACH THE REGION LATE THIS AFTERNOON...AND PASS
THROUGH THE REGION TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL
PRECEDE AND ACCOMPANY THIS FRONT. WARM BUT LESS HUMID CONDITIONS
WILL THEN FILTER INTO THE REGION FROM THE NORTHWEST ON SATURDAY INTO
SUNDAY.

RELATIVE HUMIDITIES WILL FALL INTO THE 40 TO 55 PERCENT RANGE THIS
AFTERNOON...WITH THE LOWEST VALUES WITHIN VALLEY LOCATIONS. THE
HUMIDITY WILL RECOVER INTO THE 90 TO 100 PERCENT RANGE TONIGHT.
RELATIVE HUMIDITIES WILL THEN FALL SATURDAY AFTERNOON INTO THE 35 TO
45 PERCENT RANGE...WITH THE LOWEST VALUES EXPECTED ACROSS THE LOWER
AND MID HUDSON VALLEY.

WINDS WILL BE FROM THE SOUTH TO SOUTHWEST TODAY...WITH SPEEDS OF 5
TO 10 MPH. WINDS WILL BE LIGHT AND VARIABLE TONIGHT...BEFORE
SHIFTING INTO THE WEST TO NORTHWEST ON SATURDAY. WIND SPEEDS
SATURDAY AFTERNOON WILL RANGE FROM 8 TO 12 MPH.

HAINES INDICES WILL RANGE FROM 4 TO 5 THIS AFTERNOON...AND INCREASE
TO BETWEEN 5 AND 6 SATURDAY AFTERNOON...AS DEEPER MIXING DEVELOPS IN
THE WAKE OF THE COLD FRONT.

&&

.HYDROLOGY...
A COLD FRONT WILL MOVE THROUGH A VERY UNSTABLE AND MOIST AIRMASS
THIS AFTERNOON AND EVENING...TRIGGERING SCATTERED SHOWERS AND
THUNDERSTORMS. THE MAIN STEM RIVERS ARE AT NORMAL TO BELOW NORMAL
LEVELS FOR EARLY AUGUST...SO THE STORMS SHOULD HAVE LITTLE IF ANY
IMPACT ON THEM. HOWEVER...INDIVIDUAL STORMS WILL BE CAPABLE OF
PRODUCING HEAVY DOWNPOURS WHICH MAY LEAD TO SOME MINOR NUISANCE
FLOODING. THE COLD FRONTAL BOUNDARY WILL STALL WELL TO OUR SOUTH
ACROSS THE MID ATLANTIC REGION. A DRIER AND COOLER AIRMASS WILL
FILTER INTO OUR AREA OVER THE WEEKEND WITH HIGH PRESSURE BUILDING
IN. HOWEVER WARM...HUMID AND UNSETTLED WEATHER WILL RETURN EARLY
NEXT WEEK AS THE STALLED BOUNDARY MOVES NORTHWARD AS A WARM FRONT
MONDAY.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&
Hazardous weather outlook, Aug 3, 12:17 PM EST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
117 PM EDT FRI AUG 3 2007

NYZ032-033-038>043-047>054-058>061-063-064-082>084-VTZ013>015-041100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
117 PM EDT FRI AUG 3 2007

...SEVERE THUNDERSTORM WATCH 560 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

HIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT AND EAST
CENTRAL NEW YORK EXCEPT FOR DUTCHESS COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN ACTIVATION IS REQUESTED FOR IN THE FOLLOWING COUNTIES IN NEW
YORK...ALBANY...COLUMBIA...FULTON...GREENE...HAMILTON..HERKIMER...
MONTGOMERY....RENSSELAER...SARATOGA...SCHENECTADY...SCHOHARIE...
ULSTER...WARREN AND WASHINGTON. AND IN SOUTHERN
VERMONT...BENNINGTON AND WINDHAM COUNTIES.

CTZ001-013-MAZ001-025-NYZ065-066-041100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN DUTCHESS-EASTERN DUTCHESS-
117 PM EDT FRI AUG 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DUTCHESS...BERKSHIRE AND
LITCHFIELD COUNTIES.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON INTO THE EARLY EVENING AHEAD AND ALONG A COLD FRONT. THE
MAIN SEVERE THUNDERSTORM THREATS WILL BE DAMAGING WIND GUSTS IN
EXCESS OF 58 MPH...AND LARGE HAIL GREATER THREE QUARTERS OF AN INCH
IN DIAMETER. THE THUNDERSTORMS WILL MOVE FROM WEST TO EAST AT
AROUND 25 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY LATER THIS AFTERNOON.

In the hours before

Special weather statement, Aug 3, 7:50 AM EST, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
850 AM EDT FRI AUG 3 2007

NYZ033-039-040-047-082-031315-
HAMILTON NY-SCHOHARIE NY-MONTGOMERY NY-SOUTHERN FULTON NY-
NORTHERN FULTON NY-
850 AM EDT FRI AUG 3 2007

...STRONG THUNDERSTORMS IN SOUTHERN HAMILTON...MONTGOMERY AND FULTON
AND NORTHWEST SCHOHARIE COUNTIES...

AT 843 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...UP TO HALF INCH
HAIL...WINDS UP TO AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY
RAIN.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12
MILES NORTHWEST OF CAROGA LAKE TO EPHRATAH TO 7 MILES WEST OF SHARON
SPRINGS...OR ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST OF
GLOVERSVILLE TO CANAJOHARIE TO 13 MILES SOUTHWEST OF
CANAJOHARIE...AND MOVING NORTHEAST AT 20 MPH.

THUNDERSTORMS WILL BE NEAR...
CAROGA LAKE PUBLIC CAMPGROUND...CAROGA LAKE AND CANAJOHARIE BY 855
AM...
SHARON SPRINGS AND AMES BY 900 AM...
JOHNSTOWN...GLOVERSVILLE...FONDA AND MAYFIELD BY 915 AM...
Special weather statement, Aug 3, 12:08 PM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
108 PM EDT FRI AUG 3 2007

NYZ038-031745-
SOUTHERN HERKIMER NY-
108 PM EDT FRI AUG 3 2007

...STRONG THUNDERSTORMS IN SOUTHERN HERKIMER COUNTY...

AT 103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LITTLE FALLS TO
JORDANVILLE TO 15 MILES SOUTHWEST OF JORDANVILLE MOVING EAST AT 40
MPH.

THUNDERSTORMS WILL BE NEAR...
VAN HORNESVILLE...DAVYS CORNERS AND CRAMER CORNERS BY 115 PM EDT
WARREN AND STARKVILLE BY 120 PM EDT
WILLSE FOUR CORNERS BY 125 PM EDT

VTK

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

15 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, Hamilton

When
August 3, 1:30 PM EST
Where
Hamilton County, 0.5 mi N of Raquette Lake
Measured
1 in hail
Reported by
Public
Coordinates
43.827, -74.630

Quarter size hail was reported along the north shore of Raquette Lake.

Hail, Hamilton

When
August 3, 1:33 PM EST
Where
Hamilton County, Long Lake
Measured
0.88 in hail
Reported by
Public
Coordinates
43.970, -74.420

Nickel size hail was reported at the Forked Lake Public Campground near Long Lake.

Hail, Hamilton

When
August 3, 2:15 PM EST
Where
Hamilton County, Indian Lake
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
43.780, -74.270

Nickel size hail was reported at Indian Lake.

Hail, Rensselaer

When
August 3, 2:45 PM EST
Where
Rensselaer County, 0.69 mi N of East Greenbush
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.590, -73.700

Nickel size hail was reported in East Greenbush at the Rensselaer Technology Park.

Thunderstorm Wind, Rensselaer

When
August 3, 2:53 PM EST
Where
Rensselaer County, Troy
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
42.750, -73.680

Thunderstorm winds downed numerous trees and wires in several portions of Troy. Also, a roof was partially blown off of a building.

Hail, Rensselaer

When
August 3, 3:25 PM EST
Where
Rensselaer County, Berlin
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
42.700, -73.380

Penny size hail was reported in Berlin at the Grafton Lake State Park.

Hail, Rensselaer

When
August 3, 3:28 PM EST
Where
Rensselaer County, Buskirk
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
42.950, -73.430

Penny size hail was reported in South Buskirk.

Hail, Albany

When
August 3, 3:30 PM EST
Where
Albany County, 0.51 mi W of Cohoes
Measured
1 in hail
Reported by
Public
Coordinates
42.770, -73.710

Quarter size hail was reported in Cohoes.

Hail, Saratoga

When
August 3, 3:30 PM EST
Where
Saratoga County, 2.14 mi SSW of Waterford
Measured
0.75 in hail
Reported by
Post Office
Coordinates
42.790, -73.680

Penny size hail was reported in Waterford.

Hail, Rensselaer

When
August 3, 3:35 PM EST
Where
Rensselaer County, 0.86 mi SE of Cropseyville
Measured
1 in hail
Reported by
NWS Employee
Coordinates
42.740, -73.560

Quarter size hail was reported in Brunswick.

Hail, Hamilton

When
August 3, 3:39 PM EST
Where
Hamilton County, Indian Lake
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
43.780, -74.270

Quarter size hail was reported in Indian Lake.

Hail, Washington

When
August 3, 3:45 PM EST
Where
Washington County, Eagle Bridge
Measured
0.88 in hail
Reported by
Public
Coordinates
42.950, -73.400

Nickel size hail was reported approximately 1 mile north of Eagle Bridge.

Hail, Rensselaer

When
August 3, 3:50 PM EST
Where
Rensselaer County, Brunswick
Measured
1.75 in hail
Reported by
Public
Coordinates
42.730, -73.570

Golf ball size hail was reported in and near Brunswick, and covered the ground. There was reported damage to vehicles.

Hail, Rensselaer

When
August 3, 5:00 PM EST
Where
Rensselaer County, 0.69 mi N of East Greenbush
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.590, -73.700

Quarter size hail was reported in and near East Greenbush.

Hail, Herkimer

When
August 3, 6:17 PM EST
Where
Herkimer County, 0.51 mi W of West Winfield
Measured
0.88 in hail
Reported by
Public
Coordinates
42.880, -75.190

Nickel size hail was reported in West Winfield.

Hail, Rensselaer

When
August 3, 6:30 PM EST
Where
Rensselaer County, Berlin
Measured
0.75 in hail
Reported by
Post Office
Coordinates
42.700, -73.380

Penny size hail was reported in Berlin.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2007Every state in 2007This day in weather historyWarnings in New York, August 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 52776, 52778, 52779, 52780, 52801, 52781, 52783, 52785, 52787, 52788, 52789, 52791, 52795, 52797, 52798, 52799.